Life after Pristiq by Neuropsycho31 .....

This is my experience tapering off of Pristiq. My last dose was one week ago. In this post I go over my side effects with and without the drug as well as my quality of life after one week without it.

Date:   3/7/2014 9:37:09 AM ( 7 y ago)

Hi everyone!

Welcome to my blog! This is my first one so wish me luck!

This blog is dedicated to getting off of the drug Pristiq. I have been taking this med for about ten months now and decided to start tapering off about four months ago. The first few months were great but after upping my dosage from 50mg every other day to 50mg everyday I started to experience nasty side-effects.

I gained 15 pounds, develop large dark circles under my eyes, my hair was falling out NON STOP. It destroyed my libido, gave me night sweats and panic attacks. I was living in a stressful environment at the time and chalked it up to that. I'm not sure why I never thought that it could be the medication. I successfully began tapering off and took my last dose seven days ago. Hooray!

I've posted a video that goes more in depth about my tapering experience and the first six days. Hope to post another video in a week. I'll continue to post to my blog as my symptoms shape me daily.

I can say this morning I am feeling very deprived of stimulation. My body just wants to be pleased but nothing can satisfy it. I could eat, work out, have sex and nothing would make me feel any better without taking the medication. I know this will pass. When I quit cold turkey a few months ago I remember week two being a lot better than week one. I'll keep updating this for anyone out there that needs support. Until then, take care!

xoxo,

Neuropsycho31

Check out my video on this at:
http://youtu.be/n1Z3NsAd5NE



 

Popularity:   message viewed 947 times
URL:   http://www.curezone.org/blogs/fm.asp?i=2156566

<< Return to the standard message view

Page generated on: 11/29/2021 12:37:04 PM in Dallas, Texas
www.curezone.org